Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Negative HPT, unable to smell, hungry, irritability, cramps and spotting, sore breasts, headache, nausea

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I am having a lot of pregnancy symptoms, but a negative HPT. Now what? I'm pretty sure i'm pregnant, unless there is something else it could be?

I haven't been able to smell for a long time and now i can. I'm tired all the time. I'm hungry, but i'm picky and didn't used to be. I'm feeling unfamiliar emotions like extreme irritability. I'm on the pill and instead of getting a period this month i just had killer cramps and spotting. I have mouth sores, my breasts are really sore, and i have a headache throughout the whole day. I feel nauseous most of the time and i throw up occasionally for no reason.

If i am pregnant i have no idea how far along i would be. I don't think i'm showing yet. I don't have a scale to check my weight.
Posted Wed, 3 Oct 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Sree Gouri SR 35 minutes later
Thanks for the query.

As you are taking the contraceptive pills the chance of pregnancy is less in case of regular and timely usage.
The pregnancy can be expected if:
-You missed pill.
-As you are having history of liver dysfunction that may affect the metabolism of pills.
-Contraceptive pills are having some amount of(though very low) failure rate.

The spotting you had could be because of the pills as they can cause menstrual irregularities.

So you better consult gynecologist and undergo blood test for pregnancy which will rule out the possibility.
If comes negative you can get investigated for the cause of your symptoms like hormonal disorders and treatment can be taken accordingly.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor